# SDR SWAA2019011728571

- Difficulty date: January 16, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 47,731 hours, 28,229 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE INADVERTENTLY FELL OUT OF CONTAINER, DID NOT DEPLOY, STILL OPERATIONAL.  REINSTALLED SLIDE PER MT.
